Alert archive / Colorado / Red Flag Warnings in 2018
Red Flag Warning 51, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 23, 2018, 10:04 PM MDT for 5 counties in Colorado. It took effect at Jun 24, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2018, 10:04 PM MDT (04:04 UTC)
- In effect from
- Jun 24, 2018, 11:00 AM MDT
- Expired
- Jun 24, 2018, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 4.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 4062 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
536 WWUS85 KPUB 240404 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1004 PM MDT Sat Jun 23 2018 ...A Red Flag Warning has been issued from 11 AM to 8 PM Sunday for gusty winds, low relative humidity, high Haines Indices and dry fuels for fire weather zone 224, which includes the San Luis Valley... COZ224-242015- /O.UPG.KPUB.FW.A.0040.180624T1700Z-180625T0200Z/ /O.NEW.KPUB.FW.W.0051.180624T1700Z-180625T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 1004 PM MDT Sat Jun 23 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 8 PM MDT Sunday. This upgrades and replaces the Fire Weather Watch that was in effect. * Affected Area...Fire Weather Zone 224. * Winds...West 15 to 25 gusting to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels may contribute to extreme fire behavior. && $$
3 follow-up statements
561 WWUS85 KPUB 240951 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 351 AM MDT Sun Jun 24 2018 ...A Red Flag Warning is in effect from 11 AM MST to 8 PM MST today for gusty winds, low relative humidity, high Haines Indices and dry fuels for fire weather zone 224, which includes the San Luis Valley... COZ224-250200- /O.CON.KPUB.FW.W.0051.180624T1700Z-180625T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 351 AM MDT Sun Jun 24 2018 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MDT THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...West 10 to 20 mph with gusts around 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels may contribute to extreme fire behavior. && $$
910 WWUS85 KPUB 241001 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 401 AM MDT Sun Jun 24 2018 ...A Red Flag Warning is in effect from 11 AM MDT to 8 PM MDT today for gusty winds, low relative humidity, high Haines Indices and dry fuels for fire weather zone 224, which includes the San Luis Valley... COZ224-250200- /O.CON.KPUB.FW.W.0051.180624T1700Z-180625T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 401 AM MDT Sun Jun 24 2018 ...A RED FLAG WARNING REMAINS IS IN EFFECT FROM 11 AM MDT THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...West 10 to 20 mph with gusts around 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels may contribute to extreme fire behavior. && $$
204 WWUS85 KPUB 242101 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 301 PM MDT Sun Jun 24 2018 ...A Red Flag Warning is in effect until 8 PM MDT this evening for gusty winds, low relative humidity, high Haines Indices and dry fuels for fire weather zone 224, which includes the San Luis Valley... COZ224-250200- /O.CON.KPUB.FW.W.0051.000000T0000Z-180625T0200Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 301 PM MDT Sun Jun 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, HIGH HAINES INDICES AND DRY FUELS FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Northwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...10 to 15 percent. * Impacts...Conditions favorable for the rapid ignition, growth and spread of fires. * Haines...6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels may contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 23, 9:34 PM MDT, 30 minutes earlier.
Area forecast discussion, Jun 23, 9:34 PM MDT, 30 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 934 PM MDT Sat Jun 23 2018 .UPDATE... Issued at 931 PM MDT Sat Jun 23 2018 Will go ahead and upgrade the Fire Weather Watch for the San Luis Valley Sunday to a Red Flag Warning since today's Red Flag Warning has expired. UPDATE Issued at 911 PM MDT Sat Jun 23 2018 Severe Thunderstorm Watch and Red Flag Warning have expired for the evening. UPDATE Issued at 718 PM MDT Sat Jun 23 2018 Have removed Crowley, Otero and Las Animas Counties from the Severe Thunderstorms Watch for this evening. Threat is over in those areas. Still monitoring Kiowa, Bent, Prowers and Baca Counties. && .SHORT TERM...(This evening through Sunday) Issued at 238 PM MDT Sat Jun 23 2018 ...Fire Weather Conditions West, A Few Severe Storms Possible for the Eastern Plains... Currently...generally quiet conditions for the time being across much of southern Colorado. Radar indicates isolated to scattered convection to our north and northeast. Satellite indicates a few towering cumulus along the I-25 corridor, moving eastward. Radar also indicates a surface low north of Trinidad, which is pulling moisture northward in southerly flow across the Plains. Lead energy around an upper level low dropping into Wyoming will act as a forcing mechanism as we go through the afternoon, triggering a few strong to severe storms across the Plains this afternoon. The strongest storms are likely to impact areas east of a Fowler to Trinchera line. The primary threats will be lightning, hail in excess of one inch in diameter and winds greater 60 mph. Over the western half of the CWA, critical fire weather conditions will continue into this evening due to gusty westerly winds, low relative humidity values and dry fuels. Any outdoor burning should be postponed until another day. Temperatures are warm with 80s to lower 90s across the region. Tonight...expect the threat for severe weather to continue through the evening. High-res models have been steadily increasing thunderstorm coverage over the Eastern Plains for this evening, before shifting activity east into Kansas overnight. The greatest severe weather potential will be through 9 pm, before shifting eastward. Later tonight, a cold front associated with the upper level low pressure system over Central Wyoming will drop south into the Palmer Divide. Models have really slowed down the arrival of the cold front. Current high-res solutions have the frontal boundary dropping into the Palmer Divide and along the I-25 corridor by Sunday morning. Overnight lows will fall into the 50s and lower 60s across the region. Sunday...the upper level low will move eastward into Nebraska through Sunday afternoon. The cold front associated with the low pressure system will surge southward through the early afternoon hours, clearing the eastern Plains. Models in good agreement with showers and thunderstorms developing over the Palmer Divide, south along the Eastern Mountains into the Raton Mesa area. The primary threats will be lightning, small hail and locally heavy rainfall. Further east across the Plains, much will depend on where the dryline sets up. Current models have the dryline well into western Kansas by the afternoon with much of the severe thunderstorm potential well to the east. There may be a brief opportunity for a severe storm or two along the cold front as it moves south through Baca county, as some models are developing strong convection there. Temperatures will be cooler across the region behind the cold front with highs in the 70s to lower 80s. Mozley .LONG TERM...(Sunday night through Saturday) Issued at 238 PM MDT Sat Jun 23 2018 Lingering precip over the eastern mountains and plains should end fairly quickly Sunday evening as upslope flow wanes and upper low shifts into the central plains. Flat upper ridge then builds over the swrn U.S. from early to midweek before center of the upper high slips east into TX from late week into the weekend. This pattern will bring mainly dry and hot conditions to southern CO through the week, with Wed/Thu looking the warmest as upper level heights/mid level temps peak. Some slight cooling then develops by week's end as high shifts east and upper trough deepens over the Pacific NW, though trade-off will be increasing winds as mid level swly flow begins to increase on Thu. Could see strong enough winds for critical fire weather conditions from late week into the weekend, as any mid level moisture influx won't likely begin until late Sat or Sun at the earliest. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 238 PM MDT Sat Jun 23 2018 VFR conditions at all three terminals through this evening. Winds have been slow to increase and turn westerly at KALS. Expect a few wind gusts to near 25 kts through this evening. Tonight, a cold front will arrive at KCOS and KPUB, with a northerly wind shift. Expect gusty northerly winds after 10z/Sun at both terminals. Lowered CIGS are also possible behind the front, and showers and/or thunderstorms are expected after 18z, especially at KCOS. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 8 PM MDT Sunday for COZ224. && UPDATE...LW SHORT TERM...MOZLEY LONG TERM...PETERSEN AVIATION...MOZLEY
Hazardous weather outlook, Jun 23, 10:01 PM MDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1001 PM MDT Sat Jun 23 2018 COZ058>089-093>099-250415- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1001 PM MDT Sat Jun 23 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gusty winds, low humidity and dry fuels will create critical fire weather conditions over the San Luis Valley Sunday and over parts of the area Wednesday through Friday. Please remember that activities that could accidentally start a wildfire should be avoided. Isolated to scattered thunderstorms are expected across the eastern mountains and plains Sunday with primary threats of lightning, small hail, gusty winds, and locally heavy rain. However, a few storms could be severe producing large hail and damaging winds. Isolated thunderstorms will continue over southern Colorado Monday through Friday. Storms will be most likely during the afternoon and evening hours with primary threats lightning, small hail, and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed tonight. 50/50
In the hours before
Special weather statement, Jun 23, 6:44 PM MDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
644 PM MDT SAT JUN 23 2018
COZ095-096-240130-
Western Kiowa County CO-Eastern Kiowa County CO-
644 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KIOWA COUNTY UNTIL
730 PM MDT...
At 644 PM MDT, Doppler radar was tracking a strong thunderstorm near
Eads, or 28 miles southwest of Cheyenne Wells, moving east at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Eads, Chivington and Brandon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3835 10242 3846 10282 3861 10280 3862 10245
3861 10236
TIME...MOT...LOC 0044Z 273DEG 15KT 3854 10274
BLSpecial weather statement, Jun 23, 6:47 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
647 PM MDT SAT JUN 23 2018
COZ095>097-240115-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
647 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA AND NORTHEASTERN
BENT COUNTIES UNTIL 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Haswell to 8 miles
northeast of Blue Lake. Movement was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eads and Sweetwater Reservoir.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3817 10282 3832 10321 3862 10308 3862 10306
3855 10270
TIME...MOT...LOC 0047Z 285DEG 30KT 3858 10301 3832 10311
BLSpecial weather statement, Jun 23, 7:04 PM MDT, 3 hours before
Special Weather Statement National Weather Service Pueblo CO 704 PM MDT SAT JUN 23 2018 COZ095>098-240130- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- Western Kiowa County CO-Eastern Kiowa County CO- 704 PM MDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 730 PM MDT... At 704 PM MDT, Doppler radar was tracking a strong thunderstorm near McClave, or 13 miles northwest of Lamar, moving southeast at 40 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Lamar, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir, Hasty, Neegronda Reservoir, Queens Reservoir and Caddoa. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3811 10301 3839 10282 3823 10227 3785 10252 TIME...MOT...LOC 0104Z 297DEG 33KT 3818 10283 BL
Special weather statement, Jun 23, 7:34 PM MDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 734 PM MDT SAT JUN 23 2018 COZ096-098-240215- Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO- 734 PM MDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 815 PM MDT... At 734 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Chivington to near Lamar. Movement was east at 30 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Lamar, Holly, Granada, Hartman, Bristol, Chivington and Brandon. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3790 10205 3810 10267 3846 10254 3842 10204 TIME...MOT...LOC 0134Z 283DEG 25KT 3838 10249 3815 10257 BL
Special weather statement, Jun 23, 8:14 PM MDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Pueblo CO 814 PM MDT SAT JUN 23 2018 COZ096-098-240230- Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO- 814 PM MDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 830 PM MDT... At 813 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles south of Towner to near Holly. Movement was southeast at 45 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Holly and Hartman. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for southeastern Colorado. LAT...LON 3798 10230 3830 10217 3829 10204 3787 10204 TIME...MOT...LOC 0213Z 297DEG 40KT 3835 10203 3798 10218 BL
Special weather statement, Jun 23, 8:30 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
830 PM MDT SAT JUN 23 2018
COZ098-240245-
Lamar Vicinity/Prowers County CO-
830 PM MDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PROWERS COUNTY UNTIL
845 PM MDT...
At 829 PM MDT, Doppler radar was tracking a line of strong
thunderstorm 7 miles southwest of Coolidge, moving southeast at 45
mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Holly.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3788 10220 3814 10208 3813 10205 3812 10204
3779 10204
TIME...MOT...LOC 0229Z 300DEG 38KT 3795 10207
BLThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 42 min |
| Jun 23, 6:15 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 33 min |
| Jun 23, 6:44 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| Jun 23, 6:47 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Jun 23, 7:04 PM MDT | Special Weather Statement | PUB | Prowers | 26 min |
| Jun 23, 7:34 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jun 23, 8:14 PM MDT | Special Weather Statement | PUB | Prowers | 16 min |
| Jun 23, 8:30 PM MDT | Special Weather Statement | PUB | Prowers | 15 min |
| Jun 24, 12:33 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jun 24, 12:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 24, 1:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 24, 2:14 PM MDT | Special Weather Statement | PUB | Elbert | 16 min |
| Jun 24, 2:15 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jun 24, 2:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jun 24, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 24, 3:25 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| Jun 24, 3:33 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jun 24, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 31 min |
| Jun 24, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jun 24, 4:19 PM MDT | Special Weather Statement | PUB | Crowley | 41 min |
| Jun 24, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 32 min |
| Jun 24, 4:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Jun 24, 4:51 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jun 24, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 24, 5:43 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 24, 5:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 24, 5:47 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
Nearby
Red Flag Warnings in Colorado, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.